# SDR CA960513026

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsafe Warning
- Location: Cargo
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)DURING TAKEOFF ROLL ECAM WARNING AND MASTER CAUTION INDICATING OPEN CARGO DOOR. TAKEOFF ABORTED. MAINTENANCE CHECK REVEALED BAGGAGE NOT SECURED BY CARGO NETS IN BULK CARGO HOLD. AS A RESULT DURING TAK EOFF ROLL THE BAGGAGE FELL ON CARGO DOOR RETRACT REELS CAUSING UPWARD PRESSURE ON CARGO DOOR CAUSING UNSAFE INDICATION. BAGGAGE SECURED NO FURTHER INDICATIONS. MAINTENANCE INSPECTION INITIATED AT EVERY STATION AS PART OF PREFLIGHT TO ENSURE CARGO NETS SECURED BAGGAGE BEFORE CLOSING DOOR.
